# SDR FDEA201010204116

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N1025147
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT INTERCOSTAL ASSY AT STA 440- STA 460 S24L FOUND CRACKED. CRACKED INTERCOSTAL  FROM STA 440 TO STA 460, STR 24L R & R WORKCARD 118150066FL1R02  (SUPPORT INSTL - E1-E5 ELEX EQUIP CTR).  ALTERATION IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
